# SDR AALA201803129043

- Difficulty date: January 20, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS TRAPPED WATER LOCATED BETWEEN RIBS 7 AND 8,  3.25 INCHES INBOARD FROM ELEVATOR RIB 8 AND 8 INCHES FROM TRAILING EDGE.  REPAIRED THE LEFT ELEVATOR HONEYCOMB CORE STRUCTURE LOWER PANEL IAW EA 277206 AND SRM 55-21-11-300-008.
